Local uniqueness of generalized Shalika models for SO4 n

Chufeng Nien

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

This paper shows the uniqueness of generalized Shalika model on SO (4 n, F), n ≥ 1, where F is a p-adic field or a finite field with characteristic p, p ≠ 2.

Original languageEnglish
Pages (from-to)437-457
Number of pages21
JournalJournal of Algebra
Volume323
Issue number2
DOIs
Publication statusPublished - 2010 Jan 15

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this